# SDR CA000317010

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,386 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: T10173FNB125
- Condition: Failed
- Location: Propeller Hub
- Part time: 1,917 hours
- Component: Propeller, Hartzl, HCB4TN3A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE BEARING FAILED CAUSING DAMAGE TO BEARING BORE.
